MAUDE Adverse Event Report: CVRx, Inc Barostim Neo2; Implantable Pulse Generator

CVRx, Inc Barostim Neo2; Implantable Pulse Generator
Model Number 2104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury

Brand Name
Barostim Neo2
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
curtis christian
9201 west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key50900425
Report Number3007972010-2026-00111
Device Sequence Number5903768
Product Code DSR
UDI-Device Identifier00859144004623
UDI-Public(01)00859144004623(17)271008
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/25/2026
Supplement Report FDA Received Date09/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age83 YR
Patient SexUnknown